A 41-year-old female asked:
my friend is diabetic and his fasting and sugar are coming high. should he add sitagliptin/vidaglipin to his existing med glycomet gp2?
1 doctor answer
Dr. Jeffrey Juchau answered
32 years experience Family Medicine
Diabetes: glad you are concerned about friend. What he should do is take his glucose log to his friendly FP or Internist and have his hemoglobin A1C checked to see where his sugars have been for the last 3 months. Then based upon those findings his doctor and he will decide what is the best thing to do. He doesn't need to worry about what medicine needs to be added before he goes.
Answered on Nov 12, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!